# SDR C2XA04TY085

- Difficulty date: May 23, 2004
- Submitted: May 24, 2004
- Operation: Air carrier
- Aircraft: N12567
- Make and model: Emb EMB-145LR
- Aircraft serial: 145623
- Aircraft time: 4,134 hours, 3,363 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14521725613
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED 1C INSPECTION THE SERVICE DOOR SILL WAS FOUND CORRODED. MAINT.  REMOVED THE REPLACED THE SERVICE DOOR SILL IAW EMB 135/145 SRM 51-40-02 AND IC-2004145/2152. ALL WORK WAS ACCOMPLISHED AND WILL BE REL. UPON COMPLETION OF ALL WORK.
